Publication
Title
Finsler geodesics of Lagrangian systems through Routh reduction
Author
Abstract
Language
English
Source (journal)
Mediterranean journal of mathematics. - Place of publication unknown
Publication
Place of publication unknown : 2016
ISSN
1660-5446
Volume/pages
13:2(2016), p. 825-839
ISI
000373746300021
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 18.11.2016
Last edited 13.12.2018